# SDR DALA2022092806367

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 15,081 hours, 7,451 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDAF EXPIRATION ER/A 599331-14AD REV A INCLUDES INSTRUCTION FOR MODIFICATION OF THE MLGD HINGE AND ACTUATOR FITTINGS ON 3010. SEC III TRACKS LIMIT FOR RDAF EXPIRATION. AMOC/RDAF APPROVING AIRWORTHY CONFIGURATION MUST BE ACQUIRED PRIOR TO REACHING THIS LIMIT. REVISE ER/A TO INCORPORATE AMOC/RDAF PRIOR TO REACHING 22SEP23 ONCE AIRWORTHY CONFIGURATION IS RE-APPROVED. (LP# 2423977)
